# SDR CALA0400523

- Difficulty date: June 4, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N14662
- Make and model: Boeing 737524
- Aircraft serial: 28923
- Aircraft time: 15,851 hours, 8,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C3397053
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN INTERCOSTAL AT NUT PLATE HOLES, STA 344-360, BL 0.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-10-02 AND 51-40-02.
